VOL. 12 · NO. 3 | September 1965
 
VIEW ALL ABSTRACTS +
Front Matter
Michigan Math. J. 12 (3), (September 1965)
No abstract available
Articles
Hans Samelson
Michigan Math. J. 12 (3), 257-261, (September 1965) DOI: 10.1307/mmj/1028999362
KEYWORDS: 55.60, 57.32
No abstract available
Ross L. Finney
Michigan Math. J. 12 (3), 263-272, (September 1965) DOI: 10.1307/mmj/1028999363
KEYWORDS: 55.25
No abstract available
Alfred Gray
Michigan Math. J. 12 (3), 273-287, (September 1965) DOI: 10.1307/mmj/1028999364
KEYWORDS: 53.74, 53.80
No abstract available
J. Warga
Michigan Math. J. 12 (3), 289-311, (September 1965) DOI: 10.1307/mmj/1028999365
KEYWORDS: 93.40, 49.00
No abstract available
Peter L. Duren
Michigan Math. J. 12 (3), 313-316, (September 1965) DOI: 10.1307/mmj/1028999366
KEYWORDS: 33.40
No abstract available
J. R. Dorroh
Michigan Math. J. 12 (3), 317-320, (September 1965) DOI: 10.1307/mmj/1028999367
KEYWORDS: 47.80
No abstract available
Paul Erdős, A. Rényi
Michigan Math. J. 12 (3), 321-338, (September 1965) DOI: 10.1307/mmj/1028999368
KEYWORDS: 10.50, 10.43
No abstract available
Edward C. Posner, Howard Rumsey Jr.
Michigan Math. J. 12 (3), 339-348, (September 1965) DOI: 10.1307/mmj/1028999369
KEYWORDS: 12.30
No abstract available
J. W. Moon
Michigan Math. J. 12 (3), 349-351, (September 1965) DOI: 10.1307/mmj/1028999370
KEYWORDS: 05.40
No abstract available
A. J. Schwartz
Michigan Math. J. 12 (3), 353-355, (September 1965) DOI: 10.1307/mmj/1028999371
KEYWORDS: 54.85
No abstract available
H. I. Brown, V. F. Cowling
Michigan Math. J. 12 (3), 357-362, (September 1965) DOI: 10.1307/mmj/1028999372
KEYWORDS: 40.31
No abstract available
J. Feldman
Michigan Math. J. 12 (3), 363-366, (September 1965) DOI: 10.1307/mmj/1028999373
KEYWORDS: 46.65
No abstract available
James R. Brown
Michigan Math. J. 12 (3), 367-375, (September 1965) DOI: 10.1307/mmj/1028999374
KEYWORDS: 60.60, 28.40
No abstract available
James C. Beidleman
Michigan Math. J. 12 (3), 377-383, (September 1965) DOI: 10.1307/mmj/1028999375
KEYWORDS: 16.96, 16.30
No abstract available
Back Matter
Michigan Math. J. 12 (3), (September 1965)
No abstract available
Back to Top